# SDR FQAR20160802029

- Difficulty date: August 2, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- Aircraft time: 13,351 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 76126000
- Condition: Cracked
- Location: Zone 100
- Part time: 13,351 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A FRAME WAS FOUND TO BE CRACKED.  THE CRACKS WERE AROUND THE UPPERMOST RIVETS ON THE OUTBOARD ENDS OF THE FRAME, JUST BELOW THE LOWER DOOR SILL AND PILOT'S WINDOW.
